AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>

[1] Thomas Ferguson, Maria Gorelik and Dimitar Grantcharov. Bounded highest weight modules over $\mathfrak{osp} (1, 2n)$. Proceedings of Symposia in Pure Mathematics 92 135-144.
Book volume table of contents   
View Article: PDF

[2] Michael Lau. Classification of Harish-Chandra Modules for Current Algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Huanchen Bao. Kazhdan-Lusztig theory of super type D and quantum symmetric pairs. Represent. Theory 21 (2017) 247-276.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Coulembier and Vera Serganova. Homological invariants in category $\mathcal{O}$ for the general linear superalgebra. Trans. Amer. Math. Soc. 369 (2017) 7961-7997.
Abstract, references, and article information   
View Article: PDF

[5] Hassan Lhou and Jeb F. Willenbring. Lowest $\mathfrak{sl}(2)$-types in $\mathfrak{sl}(n)$-representations. Represent. Theory 21 (2017) 20-34.
Abstract, references, and article information   
View Article: PDF

[6] James Lepowsky and Jinwei Yang. Twisted generating functions incorporating singular vectors in Verma modules and their localizations, I. Contemporary Mathematics 695 (2017) 149-173.
Book volume table of contents   
View Article: PDF

[7] Haisheng Li. Remarks on $\phi$-coordinated modules for quantum vertex algebras. Contemporary Mathematics 695 (2017) 83-98.
Book volume table of contents   
View Article: PDF

[8] Raphaël Rouquier. Khovanov-Rozansky homology and $2$-braid groups. Contemporary Mathematics 684 (2017) 147-157.
Book volume table of contents   
View Article: PDF

[9] Jonathan Brundan and Nicholas Davidson. Categorical actions and crystals. Contemporary Mathematics 683 (2017) 105-147.
Book volume table of contents   
View Article: PDF

[10] Lars Thorge Jensen and Geordie Williamson. The p-canonical basis for Hecke algebras. Contemporary Mathematics 683 (2017) 333-361.
Book volume table of contents   
View Article: PDF

[11] Michael Ehrig, Catharina Stroppel and Daniel Tubbenhauer. The Blanchet-Khovanov algebras. Contemporary Mathematics 683 (2017) 183-226.
Book volume table of contents   
View Article: PDF

[12] Apoorva Khare. Erratum to ``Standard parabolic subsets of highest weight modules''. Trans. Amer. Math. Soc. 369 (2017) 3015-3015.
Abstract, references, and article information   
View Article: PDF

[13] Claudiu Raicu and Jerzy Weyman. The syzygies of some thickenings of determinantal varieties. Proc. Amer. Math. Soc. 145 (2017) 49-59.
Abstract, references, and article information   
View Article: PDF

[14] Apoorva Khare. Standard parabolic subsets of highest weight modules. Trans. Amer. Math. Soc. 369 (2017) 2363-2394.
Abstract, references, and article information   
View Article: PDF

[15] Genqiang Liu and Yueqiang Zhao. Generalized polynomial modules over the Virasoro algebra. Proc. Amer. Math. Soc. 144 (2016) 5103-5112.
Abstract, references, and article information   
View Article: PDF

[16] Deniz Kus and R. Venkatesh. Twisted Demazure modules, fusion product decomposition and twisted $Q$-systems. Represent. Theory 20 (2016) 94-127.
Abstract, references, and article information   
View Article: PDF

[17] Ben Webster. Tensor product algebras, Grassmannians and Khovanov homology. Contemporary Mathematics 680 (2016) 23-58.
Book volume table of contents
View Article: PDF

[18] Volodymyr Mazorchuk and Vanessa Miemietz. Transitive $2$-representations of finitary $2$-categories. Trans. Amer. Math. Soc. 368 (2016) 7623-7644.
Abstract, references, and article information   
View Article: PDF

[19] V. Futorny, J. T. Hartwig and E. A. Wilson. Quantum affine modules for non-twisted Affine Kac-Moody algebras. Proc. Amer. Math. Soc. 143 (2015) 5159-5171.
Abstract, references, and article information   
View Article: PDF

[20] Antonio Sartori. A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016) 889-938.
Abstract, references, and article information   
View Article: PDF

[21] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[22] Georgia Benkart and Jörg Feldvoss. Some Problems in the Representation Theory of Simple Modular Lie Algebras. Contemporary Mathematics 652 (2015) 207-228.
Book volume table of contents   
View Article: PDF

[23] Serge Skryabin. Open Questions on Modular Lie Algebras. Contemporary Mathematics 652 (2015) 237-239.
Book volume table of contents   
View Article: PDF

[24] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[25] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc. 366 (2014) 6443-6481.
Abstract, references, and article information   
View Article: PDF

[26] Consuelo Martínez and Efim Zelmanov. Irreducible representations of the exceptional Cheng-Kac superalgebra. Trans. Amer. Math. Soc. 366 (2014) 5853-5876.
Abstract, references, and article information   
View Article: PDF

[27] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[28] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[29] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[30] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 264 found      Go to page: 1 2 3 4 > >>